# SDR R61A201808290909

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 11,603 hours, 7,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  CORROSION WAS FOUND ON THE AFT WET AREA RT INBD SEAT TRACK, Y+10.748 .  REMOVED AND INSTALLED A NEW SEAT TRACK BETWEEN FRAMES 86 - 87 IAW SRM 51-40-08.
